# SDR UPS01834641

- Difficulty date: December 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN STA 1100 LONG 9L IS CORRODED.  REMOVED AND REPLACED LONGERON SECTION IAW DC8 SRM 53-2-2.
